# SDR USAA2011071200019

- Difficulty date: June 29, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON VERTICAL STIFFENER AT BS 1124 BETWEEN S13L TO S17L AT APU INLET CUTOUT (INSIDE TORQUE BOX).  REPLACED VERTICAL STIFFENER IAW B737 SRM 51-40-02, 51-10-02 & BOEING DRAWING 65-46579.
